Welcome Guest Login or Signup
SureBaby  


RSS
Two Babies Die from Heparin Overdose
Posted On: 07/11/2008 22:00:00

Remember the mishap that involved a heparin overdose with Dennis Quaid's twins? For those who may not have read the story or recall it, the Quaid's twins were given an overdose of heparin that could have killed them. The company that makes the drug, was blamed for improper labeling in that particular case.

In another incident, there were 14 babies who received the blood-thinning medication at the Christus Spohn Hospital South in Corpus Christi, Texas. The heparin was 100 times stronger than recommended dosage and was given to the babies on July 4. Unfortunately, one family lost their twins who were born a month premature after being given the drug.  Improper mixing was to blame at the hospital pharmacy and not for improper labeling as in the Quaid case. Our hearts go out to the parents of those precious little ones.

Tags: Heparin Babies Twins Corpus Christi Improper Mixing Dosage



Bookmark:



Viewing 1 - 1 out of 1 Comments

From: alicia_22
01/01/2010 06:01:37



Quantcast